American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. A. Wodzak. Primes in arithmetic progression and uniform distribution . Proc. Amer. Math. Soc. 122 (1994) 313-315. MR 1233985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

<

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia